# SDR DU4R2007078

- Difficulty date: March 27, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 418 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN EXTERIOR SKIN AT BS 418 S-16L.  REPAIRED BY IAW B757 SRM 53-00-01 FIG 207 BY CUTTING OUT DENTED SKIN.  HFEC CUTOUT, NO CRACKS INDICATED.  FABRICATED AND INSTALLED DOUBLER 12" BY 7" FROM 2024-T3 .071 AND FILLER FROM 2024-T3 .063 IAW B757 DELTA SRM 53-00-01 FIG 201, 53-10-01 FIG 1, 51-20-01.
